Next Article in Journal / Special Issue
R-Matrices, Yetter-Drinfel'd Modules and Yang-Baxter Equation
Previous Article in Journal
On Solutions of Holonomic Divided-Difference Equations on Nonuniform Lattices
Article Menu

Export Article

Open AccessCommunication

Yang-Baxter Systems, Algebra Factorizations and Braided Categories

Institute of Mathematics of the Romanian Academy, 21 Calea Grivitei Street, Bucharest 010702, Romania
Axioms 2013, 2(3), 437-442;
Received: 13 August 2013 / Revised: 30 August 2013 / Accepted: 30 August 2013 / Published: 3 September 2013
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations 2013)
PDF [143 KB, uploaded 3 September 2013]


The Yang-Baxter equation first appeared in a paper by the Nobel laureate, C.N. Yang, and in R.J. Baxter’s work. Later, Vladimir Drinfeld, Vaughan F. R. Jones and Edward Witten were awarded Fields Medals for their work related to the Yang-Baxter equation. After a short review on this equation and the Yang-Baxter systems, we consider the problem of constructing algebra factorizations from Yang-Baxter systems. Our sketch of proof uses braided categories. Other problems are also proposed. View Full-Text
Keywords: Yang-Baxter system; algebra factorization; braided category Yang-Baxter system; algebra factorization; braided category
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Nichita, F.F. Yang-Baxter Systems, Algebra Factorizations and Braided Categories. Axioms 2013, 2, 437-442.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top